# SDR ASAA2017021719859

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 40,872 hours, 12,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MID-CABIN EMERGENCY LIGHT CAME LOOSE.  ACFT GROUNDED.  SECURED THE LIGHT IAW AMM 33-51-15.
